# SDR UALA2012100105567

- Difficulty date: October 1, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 42,597 hours, 16,657 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

G RSVR LO LEVEL EICAS, FLT DIVERTED.  PER CREW GROSS LANDING WEIGHT EXCEEDED BY 800 LBS.  SAMC TEXT: CREW REPORTED SMOOTH TOUCHDOWN ABOUT 180 FT-MIN.  ACCOMPLISH A OVERWEIGHT LANDING INSP.  NO FAULTS NOTED RLAR AT 6 NOTIFIED.  FOUND O-RING DAMAGED & LEAKING ON NR 1 ENG GREEN PUMP CASE DRAIN CHK VLV.  REPLACED O-RING.  SERVICED GREEN SYS HYD, RAN ENG & ALL HYD PUMPS. NO LEAKS NOTED
